- Mar 1, 2017
Guys I need some input. I bought a few vials of 250/10ml Deca but I'm getting test like affects. I'm running 120mg pw of some test that ive been using for the past 8 months and i know its legit. I'm running the deca at 400mg pw with the test. Since the first week of pinning deca my libido has increased and my ejaculation volume has increased like 5x more than usual. I started getting acne on my shoulders too. Haven't really felt any joint benefits, I seem to be putting on mass and staying lean at the same time. Havn't got any bloat or deca dick. This is my 2nd blast, my first blast was 500mg test and I was very bloated and my estradioal levels went up to 120 but my bodyfat was around 20%, and i got acne on my delts. I'm like 12% at the moment. I'm not running any ai either. I'm on my 4th week of this cycle and I'm not sure what to do. The more I read, it seems like I'm just running test and not deca.